Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

After the epidural
tlh509 posted:
I am trying to figure out, why over the past 3 days, I am seeing an increase in my breakthrough nerve pain, which with the ridiculopathy which is manifesting itself in my left foot. I have been rather cautious with my approach to well, everything. Haven't overdone it with exercise, haven't overdone it with anything that I can recall. The pain is now a bit more worse sitting as opposed to standing, which is a bit like it was in the beginning. I can walk ok for a short while, and swimming seems ok for the most part. Still doing my back exercises daily too.

I am still waiting to hear back from the Dr. who gave me the epidural, and who received my pain diary. I know how busy they are up there, so I will just have to wait a bit longer I guess.
bj1208 responded:
Hi there -

sometimes when the epidural is given it may be close to a nerve root causing an increase in pains.

I can remember several times when an epidural was given to me I could feel the needle injecting the fluid right next to a nerve root causing me more pains especially for several days after the treatment especially since I have nerve damage in both legs and this was not confirmed until after my surgery.

If you have any nerve damage in your legs the needle may have hit on thatpart.

Here is some info on risks of epidurals

This site has a lot of great info that you can research - I use this site for about 90% of my research so you can look up just about anything.

Let us know what your doc says - keep in mind yiou can use ice packs to see if this helps~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
tlh509 replied to bj1208's response:
Thanks Joy. I checked that article out. I was familiar with that info through webmd beforehand, but its good to know anyway. Going to continue to take everything easy and see how things go. Going to continue to hang in there, hope you are too. Tom

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center